CSpace
Ergodicity of the 2D Navier-Stokes equations with degenerate multiplicative noise
Dong, Zhao; Peng, Xu-hui
2018
Source PublicationACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES
Volume34Issue:1Pages:97
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34044
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Dong, Zhao,Peng, Xu-hui. Ergodicity of the 2D Navier-Stokes equations with degenerate multiplicative noise[J]. ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2018,34(1):97.
APA Dong, Zhao,&Peng, Xu-hui.(2018).Ergodicity of the 2D Navier-Stokes equations with degenerate multiplicative noise.ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,34(1),97.
MLA Dong, Zhao,et al."Ergodicity of the 2D Navier-Stokes equations with degenerate multiplicative noise".ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES 34.1(2018):97.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Dong, Zhao]'s Articles
[Peng, Xu-hui]'s Articles
Baidu academic
Similar articles in Baidu academic
[Dong, Zhao]'s Articles
[Peng, Xu-hui]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Dong, Zhao]'s Articles
[Peng, Xu-hui]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.